# SDR QXEA200400182

- Difficulty date: February 20, 2004
- Submitted: February 28, 2004
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4053
- Aircraft time: 5,158 hours, 5,857 cycles
- System (JASC): 2440 · External Power System
- Part: Pin
- Condition: Dirty
- Location: External Power
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SEA - ON FLIGHT 2349 STATION PERSONNEL REPORTED WHEN DISCONNECTED THE GPU THERE WAS SMOKE COMING FROM THE AIRCRAFT GPU RECEPTACLE AND THE GPU CORD WAS HOT.  COCKPIT ELECTRICAL SYSTEMS APPEARED NORMAL.  INSPECTED GPU RECEPTACLE.  CLEANED MATERIAL FROM PIN.  CONNECTED GPU AND APPLIED GROUND POWER.  DC EXTERNAL POWER ON INDICATED NORMAL.  NO PARTS REPLACED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
